# SDR A6WA201442064

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 26,127 hours, 25,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD GALLEY BULKHEAD & RT FUSELAGE ABOVE WING INSPECTION, LT EMER LIGHTS INOPERATIVE.
